| Model Number |
1294-35-150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
Event or Problem Description
Patient was revised due to pain and swelling.Knee was infected and removed implants.Inserted antibiotic spacer was done.No additional information is available.Doi: (b)(6) 2016 (femoral, patella and tibial tray), (b)(6) 2019 (tibial insert); dor: (b)(6) 2021; right knee.